# SDR ASAA2019112213414

- Difficulty date: November 21, 2019
- Submitted: November 23, 2019
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 36,936 hours, 10,821 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003472
- Condition: Intermittent
- Location: Nr 2
- Part time: 45,162 hours, 13,490 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, NUMBER 2 FMC FAILED, RECOVERED AFTER APPROX 90 SECONDS. GROUNDED - YES. ACCOMPLISHED BITE ON R FMC, NO MSG NOTED. REMOVED AND REPLACED R FMC. OPS CHECK GOOD IAW B737-800 AMM 34-61-02.
